# SDR 95ZZZX757

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9210F
- Make and model: Piper PA 46-350P
- Aircraft serial: 4022119
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Crossover
- Part number: 40B19850
- Condition: Bent
- Location: Lt Exhaust
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST CROSSOVER IS BENT AT A DIFFERENT ANGLE THAN THE ORIGINAL PART.  THE MANUFACTURER SAYS NOTHING HAS CHANGED IN THE MAKING OF THAT PIPE.  WHILE TRYING TO INSTALL THIS PIPE, FOUND ALL THE COMPONENTS IT ATTACHES TO ARE PUT UNDER STRESS BECAUSE OF MISALIGNMENT.
